×

Found 384 Documents (Results 1–100)

100
MathJax

On hyperbolic initial-boundary value problems with a strictly dissipative boundary condition. (English) Zbl 1459.35274

Dörfler, Willy (ed.) et al., Mathematics of wave phenomena. Selected papers based on the presentations at the conference, Karlsruhe, Germany, July 23–27, 2018. Cham: Birkhäuser. Trends Math., 125-144 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Strictly hyperbolic Cauchy problems with coefficients low-regular in time and space. (English) Zbl 1451.35084

Boggiatto, Paolo (ed.) et al., Advances in microlocal and time-frequency analysis. Contributions of the conference on microlocal and time-frequency analysis 2018, MLTFA18, in honor of Prof. Luigi Rodino on the occasion of his 70th birthday, Torino, Italy, July 2–6, 2018. Cham: Birkhäuser. Appl. Numer. Harmon. Anal., 327-359 (2020).
MSC:  35L15 35S05 35L80
PDF BibTeX XML Cite
Full Text: DOI arXiv

Dirichlet type problems for first order strictly hyperbolic systems with constant coefficients in a two-dimensional domain. (Russian, English) Zbl 1438.35266

Sib. Zh. Chist. Prikl. Mat. 17, No. 3, 17-32 (2017); translation in J. Math. Sci., New York 237, No. 4, 595-609 (2019).
MSC:  35L50 35E20
PDF BibTeX XML Cite
Full Text: DOI

On the Weyl formula for the Laplace operator on hyperbolic Riemann surfaces. (English. Russian original) Zbl 1314.58018

Funct. Anal. Appl. 48, No. 2, 150-153 (2014); translation from Funkts. Anal Prilozh. 48, No. 2, 93-96 (2014).
PDF BibTeX XML Cite
Full Text: DOI

Explicit formula for the spectral counting function of the Laplace operator on a compact Riemannian surface of genus \(g>1\). (English. Russian original) Zbl 1277.58016

Funct. Anal. Appl. 46, No. 2, 133-146 (2012); translation from Funkts. Anal. Prilozh. 46, No. 2, 66-82 (2012).
PDF BibTeX XML Cite
Full Text: DOI

Existence theorem for hyperbolic systems with a multiplicity change point of at most third order. (English. Russian original) Zbl 1196.35131

Math. Notes 85, No. 1, 128-132 (2009); translation from Mat. Zametki 85, No. 1, 139-143 (2009).
MSC:  35L45 35S10 35R25
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic stabilization of systems of conservation laws by controls acting at a single boundary point. (English) Zbl 1128.35069

Ancona, Fabio (ed.) et al., Control methods in PDE-dynamical systems. AMS-IMS-SIAM joint summer research conference, Snowbird, UT, USA, July 3–7, 2005. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-3766-5/pbk). Contemporary Mathematics 426, 1-43 (2007).
MSC:  35L65 35B37 35B20 35B30 93D20
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software